# SDR AALA970842

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERCOSTAL AFT END HAS INTERGRANULAR CORROSION STA 879 INBD OF LONGERON 39R.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-01-00-05. TST:  59,206.24 HOURS.  CYCLES, 20,343.  (X)
